# SDR SWAA2016011247906

- Difficulty date: December 3, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER SUPPORT, CORRODED AT BS 947, BETWEEN STRINGER 25R - 25L.  R & R SUPPORT IAW SRM.
